# SDR CHQA20120817302

- Difficulty date: August 17, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N258JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145768
- Aircraft time: 21,910 hours, 19,466 cycles
- Engine: Allsn AE3007A
- Engine time: 22,848 hours, 19,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14504213607
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RIGHT OMEGA BEAM SUPPORT WAS FOUND TO BE CRACKED AT FRAME 47.  MAINTENANCE REPLACED THE RIGHT OMEGA BEAM SUPPORT AT FRAME 47 IN ACCORDANCE WITH SRM 51-40-02.
